Hey everyone, some of you may recall my last post in which I talked about being on Accutane for one month and experiencing slow-swallowing issues, a heartbeat that was racing on and off, and a tightness in chest or shortness of breath.
The verdict after a primary doctor visit and a few conversations with my dermatogist is that the 40mg pills were creating some real anxiety, something I haven ever experienced before, that was leading to risky physical symptoms. I fought hard to keep using the drug and tried many things to relax, but the symptoms were becoming too scary. He felt it was too much adding up, and it was really becoming a roller coaster for me, so I was told to stop the medication and try only a gentle cleanser on my face for the next few weeks before re evaluating.
I guess I am just posting this as a message of frustration and sadness. I've had 10 years of acne issues and been on every antibiotic and topical on the market. I got health insurance just for Accutane. The first 3 weeks were great (dry skin and chapped lips is manageable), but after that the 4th and 5th week things were becoming pretty alarming and too hard to focus.
I guess my question is, who else here had to stop Accutane short? If so, how did things go afterwards? Did you end up going to an old regimen or changing things or trying nothing at all... How did you move forward?
Right now, I have zero actives, just a couple bump-like cystic things that haven't really went down or went away in months and months but aren't really noticeable.
It's so disappointing to move forward in fear of more breakouts and red marks that last years.